Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: mood disorders/klonopin,depakote,neurontin etc....

Posted by Dilbert on December 10, 1999, at 2:15:02

In reply to Re: mood disorders/klonopin,depakote,neurontin etc...., posted by Kathy on December 9, 1999, at 23:36:16

I have never heard of this before (in regard's to Paul's situation). First of all, I thought that Klonopin was an antianxiety drug, not an antiepileptic. Second, Klonopin may produce seizures if you stop taking it completely without tapering down. This is a withdrawal symptom, and the likelihood of seizure is greater if you have epilepsy. But I have never heard of Klonopin CAUSING epilepsy.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dilbert thread:1356